Alert archive / Missouri / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 75, NWS Kansas City, MO
NWS Kansas City, MO issued this severe thunderstorm warning at May 28, 2013, 8:40 PM CDT for Andrew County, Missouri. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 28, 2013, 8:40 PM CDT (01:40 UTC)
- Expired
- May 28, 2013, 9:15 PM CDT
- In force
- 35 min
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Andrew County, MO
The radar
The Pleasant Hill radar (KEAX), 127 km from the middle of the area, began a volume at 01:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 28, 2:23 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Topeka, KS (KTOP), launched 00:00Z, 1.7 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2641 J/kg
- Mixed-layer CIN
- -45 J/kg
- Mixed-layer LCL
- 764 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 158 m²/s²
- 0-3 km storm-relative helicity
- 181 m²/s²
- Significant tornado parameter
- 2.0
- Supercell composite
- 14.2
The text
As transmitted, in the capitals the NWS used until 2016.
967
WUUS53 KEAX 290140
SVREAX
MOC003-290215-
/O.NEW.KEAX.SV.W.0075.130529T0140Z-130529T0215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
840 PM CDT TUE MAY 28 2013
THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN ANDREW COUNTY IN NORTHWEST MISSOURI...
* UNTIL 915 PM CDT
* AT 836 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM SAVANNAH TO COUNTRY CLUB VILLA...AND MOVING EAST AT
20 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
COUNTRY CLUB VILLA...COSBY AND HELENA.
THIS WILL IMPACT
I-29 BETWEEN MILE MARKERS 52 AND 58.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3982 9460 3982 9472 3982 9488 3984 9489
3986 9489 4002 9488 4010 9461
TIME...MOT...LOC 0140Z 254DEG 19KT 3996 9479 3983 9483
HAIL...1.00IN
WIND...60MPH
$$
CDB1 follow-up statement
444
WWUS53 KEAX 290156
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
856 PM CDT TUE MAY 28 2013
MOC003-290215-
/O.CON.KEAX.SV.W.0075.000000T0000Z-130529T0215Z/
ANDREW MO-
856 PM CDT TUE MAY 28 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN ANDREW
COUNTY UNTIL 915 PM CDT...
AT 855 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES EAST OF
SAVANNAH...AND MOVING EAST AT 20 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
HELENA.
THIS WILL IMPACT
I-29 BETWEEN MILE MARKERS 52 AND 58.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3982 9460 3982 9472 3982 9488 3984 9489
3986 9489 4002 9488 4010 9461
TIME...MOT...LOC 0156Z 254DEG 19KT 3992 9470
HAIL...1.00IN
WIND...60MPH
$$
CDBWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 28, 6:52 PM CDT, 1 hour 48 minutes earlier.
Area forecast discussion, May 28, 6:52 PM CDT, 1 hour 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
652 PM CDT Tue May 28 2013
.SHORT TERM...(This Evening through Wednesday)
Issued at 349 PM CDT TUE MAY 28 2013
Tonight...A moderately unstable airmass in addition to moderate
effective bulk shear will provide an environment favorable for strong
to severe weather this afternoon through early tonight.
Thunderstorms have developed primarily in two areas. Area #1 is
within the warm sector driven by an approaching shortwave trough.
Area #2 is along the synoptic stationary front and remnant outflow
boundary. Currently, the environment is slightly more conducive to
severe weather north of Interstate 70. Anticipate additional storms
to develop across the CWA and over eastern Kansas during the
remainder of the afternoon and evening. A tornado watch remains in
effect until 10pm CDT. Additionally, any persistent moderate to heavy
rainfall may further aggravate ongoing flooding. Multiple rivers are
currently in or forecast in flood, and with saturated grounds, the
potential for flash flooding is also possible.
Wednesday...A negatively-tilted upper trough ejects into the Plains
on Wednesday, with much of the flow becoming meridional. At the
surface, a dryline will be located over western Kansas, acting as a
primary mechanism for convective initiation. Much of this activity
will remain west of the CWA throughout the day, resulting in many
areas remaining dry. Strong upper forcing will lead to scattered to
numerous thunderstorms over western and central Kansas. The overall
convective evolution remains uncertain, and likewise specific
details to timing and intensity are not well resolved at this time.
What activity that does develop out west will work its way eastward
overnight into portions of the CWA, maintained in part by a strong
50-60kt nocturnal LLJ. Assuming the environment remains sufficiently
unstable as operational models suggest, isolated strong/severe
weather will be possible over eastern Kansas and western Missouri
overnight, with strong straight-line winds the primary hazard.
.LONG TERM...(Wednesday Night through Tuesday)
Issued at 349 PM CDT TUE MAY 28 2013
Thursday through Tuesday...Forecast uncertainty increases by
Thursday into Saturday as the overall evolution of the upper trough
is handled differently among operational guidance. The locations of
the dryline/cold front make gradual progression eastward during the
end of the work week. Therefore forecast on Thursday follows the
most probable scenario for convection to initially develop near or
just outside of the CWA in closer proximity to the surface foci and
gradually move towards the area during the evening/overnight.
Probabilities for convection will increase Friday as the cold front
nears the region. Moderate shear and sufficient instability,
assuming the boundary layer can recover from any nocturnal
convection, still look to be juxtaposed ahead of the cold front,
suggesting the possibility of organized storm modes and subsequent
strong/severe weather threat. The cold front pushes through the CWA
on late Saturday or early Sunday, with dry weather expected Sunday
into Tuesday as high pressure builds into the Missouri Valley.
&&
.AVIATION...(For the 00Z TAFS through 00Z Wednesday Evening)
Issued at 638 PM CDT TUE MAY 28 2013
Tricky TAF period in the near term with warm front located along a
central Kansas up into Iowa, cutting across NW Missouri north of
St. Joes. Meanwhile further to the south, an outflow boundary
from earlier today has convection developing and moving to the
northeast. Some question remains as to if and how much convection
might begin to fill in between these two boundaries early in the
TAF as the low level jet begins to increase across the region.
Convection will begin to decrease later this evening as warm front
begins to move northward. Winds will increase by tomorrow morning
as surface pressure gradient increases across Kansas. Another
round of convection is expected by tomorrow afternoon.
&&
.EAX WATCHES/WARNINGS/ADVISORIES...
KS...FLASH FLOOD WATCH through Wednesday morning FOR KSZ025-102.
MO...FLASH FLOOD WATCH through Wednesday morning FOR MOZ001>008-
011>017-020>025-031>033-039-040.
&&
SHORT TERM...Laflin/Blair
LONG TERM...Blair
AVIATION...PMMHazardous weather outlook, May 28, 7:13 PM CDT, 1 hour 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 713 PM CDT TUE MAY 28 2013 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-291130- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS- ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER- HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON- CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON- RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS- COOPER-BATES-HENRY- 713 PM CDT TUE MAY 28 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...TONIGHT THUNDERSTORMS CONTINUE TO DEVELOP AND SLOWLY PROGRESS ALONG A STATIONARY FRONT LOCATED ACROSS NORTHWEST MISSOURI. THUNDERSTORMS HAVE ALSO DEVELOPED ALONG SEVERAL OUTFLOW BOUNDARIES THAT FORMED FROM CONVECTION EARLIER TODAY. THIS DEVELOPMENT WILL CONTINUE THROUGH THIS EVENING AND OVERNIGHT. A MODERATELY UNSTABLE AIRMASS AND STRONG WIND SHEAR WILL ALLOW SOME STORMS TO BECOME SEVERE. LARGE HAIL APPEARS TO BE THE PRIMARY SEVERE WEATHER HAZARD...ALONG WITH STRAIGHT-LINE WIND DAMAGE. A FEW TORNADOES MAY ALSO BE POSSIBLE...THUS A TORNADO WATCH REMAINS IN EFFECT THROUGH 10PM CDT TONIGHT. ADDITIONALLY...STORMS MAY REPEATEDLY TRACK ACROSS THE SAME AREAS THROUGH THE EVENING AND OVERNIGHT HOURS...PRODUCING HEAVY RAINFALL OVER LOCATIONS THAT HAVE ALREADY RECEIVED SIGNIFICANT RAINFALL SINCE MONDAY MORNING. A FLASH FLOOD WATCH REMAINS IN EFFECT FOR THE REGION. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY MULTIPLE ROUNDS OF THUNDERSTORMS ARE EXPECTED LATE WEDNESDAY NIGHT THROUGH SATURDAY AS A VERY WARM AND HUMID AIRMASS INTERACTS WITH A NEAR STATIONARY FRONT. SEVERAL PERIODS OF STRONG OR SEVERE THUNDERSTORMS ARE POSSIBLE THROUGH THIS TIME FRAME...BUT THE PRIMARY CONCERN WILL BE A PERSISTENT HEAVY RAINFALL THREAT. SEVERAL ADDITIONAL INCHES OF RAINFALL ARE LIKELY THROUGH THE MIDDLE TO LATE WEEK PERIOD WHICH MAY LEAD TO WIDESPREAD SIGNIFICANT FLOODING ACROSS PORTIONS OF THE REGION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED THIS EVENING. PMM
In the hours before
Local storm report, May 28, 6:12 PM CDT, 2 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
612 PM CDT TUE MAY 28 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0607 PM FLASH FLOOD 3 NW TARKIO 40.47N 95.42W
05/28/2013 ATCHISON MO LAW ENFORCEMENT
HWY AA UNDERWATER WEST OF HWY 59 NORTHWEST OF TARKIO
&&
BAILEYSpecial weather statement, May 28, 6:25 PM CDT, 2 hours 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
625 PM CDT TUE MAY 28 2013
MOZ002-290015-
NODAWAY MO-
625 PM CDT TUE MAY 28 2013
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN NODAWAY COUNTY UNTIL 715
PM CDT...
AT 620 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR BURLINGTON JUNCTION...OR 14 MILES NORTHWEST
OF MARYVILLE...MOVING EAST AT 15 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH EXTREMELY HEAVY RAIN AND
FREQUENT DANGEROUS LIGHTNING.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
HOPKINS...CLEARMONT AND PICKERING.
THIS STORM MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR THIS
AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS
LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND POSSIBLE
WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
LAT...LON 4057 9467 4042 9463 4038 9514 4054 9518
4058 9502
TIME...MOT...LOC 2325Z 257DEG 14KT 4047 9505
CDBSpecial weather statement, May 28, 7:15 PM CDT, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
715 PM CDT TUE MAY 28 2013
MOZ003-005-290100-
HARRISON MO-WORTH MO-
715 PM CDT TUE MAY 28 2013
...SIGNIFICANT WEATHER ADVISORY FOR WORTH AND NORTHWESTERN HARRISON
COUNTIES UNTIL 800 PM CDT...
AT 712 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 7 MILES NORTHEAST OF RAVENWOOD...OR 15 MILES
NORTHEAST OF MARYVILLE...MOVING EAST AT 35 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
GRANT CITY...WORTH...DENVER...ALLENDALE AND HATFIELD.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
LAT...LON 4039 9408 4038 9445 4039 9460 4039 9461
4047 9461 4047 9462 4054 9463 4058 9447
4058 9410
TIME...MOT...LOC 0015Z 257DEG 31KT 4045 9459
CDBSpecial weather statement, May 28, 7:42 PM CDT, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
742 PM CDT TUE MAY 28 2013
MOZ007-290115-
PUTNAM MO-
742 PM CDT TUE MAY 28 2013
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN PUTNAM COUNTY UNTIL 815
PM CDT...
AT 740 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 7 MILES SOUTHWEST OF UNIONVILLE...MOVING
NORTHEAST AT 35 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
UNIONVILLE AND LIVONIA.
THIS STORM MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR THIS
AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS
LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND POSSIBLE
WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4057 9270 4056 9271 4056 9268 4054 9271
4052 9268 4050 9269 4050 9268 4048 9270
4042 9270 4038 9300 4039 9312 4043 9314
4059 9279 4059 9272
TIME...MOT...LOC 0043Z 246DEG 31KT 4039 9304
CDBSpecial weather statement, May 28, 8:32 PM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 832 PM CDT TUE MAY 28 2013 MOZ004-012-013-290215- ANDREW MO-DE KALB MO-GENTRY MO- 832 PM CDT TUE MAY 28 2013 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL ANDREW...SOUTHWESTERN GENTRY AND NORTHWESTERN DEKALB COUNTIES UNTIL 915 PM CDT... AT 831 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR SAVANNAH...MOVING EAST AT 25 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... UNION STAR...KING CITY AND HELENA. THIS WILL IMPACT I-29 BETWEEN MILE MARKERS 55 AND 59. THIS STORM MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 4013 9450 3993 9445 3986 9490 3999 9491 TIME...MOT...LOC 0133Z 256DEG 22KT 3995 9482 CDB
Local storm report, May 28, 8:33 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
833 PM CDT TUE MAY 28 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0832 PM HAIL SAVANNAH 39.94N 94.83W
05/28/2013 E0.88 INCH ANDREW MO TRAINED SPOTTER
&&
HMORGANThe office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 28, 7:15 PM CDT | Special Weather Statement | EAX | Worth | 45 min |
| May 28, 7:42 PM CDT | Special Weather Statement | EAX | Putnam | 33 min |
| May 28, 8:32 PM CDT | Special Weather Statement | EAX | Andrew | 43 min |
| May 28, 8:48 PM CDT | Special Weather Statement | EAX | Putnam, Schuyler | 42 min |
| May 28, 9:00 PM CDT | Severe Thunderstorm Warning | EAX | Adair, Schuyler | 30 min |
| May 28, 9:06 PM CDT | Severe Thunderstorm Warning | EAX | Andrew, DeKalb | 24 min |
| May 28, 9:28 PM CDT | Severe Thunderstorm Warning | EAX | Daviess, DeKalb, Gentry, Harrison | 32 min |
| May 28, 9:38 PM CDT | Flash Flood Warning | EAX | Andrew, Buchanan, Holt, Nodaway | 6 hr |
| May 28, 10:21 PM CDT | Special Weather Statement | EAX | Platte | 24 min |
| May 28, 10:42 PM CDT | Severe Thunderstorm Warning | EAX | Caldwell, Clay, Clinton, Ray | 33 min |
| May 28, 11:11 PM CDT | Special Weather Statement | EAX | Grundy | 34 min |
| May 29, 6:09 AM CDT | River Flood Warning | EAX | Adair, Macon, Putnam, Schuyler | 38 hr |
| May 29, 6:56 AM CDT | Areal Flood Warning | EAX | Adair, Mercer, Putnam, Schuyler, Sullivan | 24 hr |
| May 29, 11:22 AM CDT | Special Weather Statement | EAX | Atchison | 23 min |
| May 29, 11:32 AM CDT | Severe Thunderstorm Warning | EAX | Atchison | 28 min |
| May 29, 11:44 AM CDT | Flash Flood Watch | EAX | Adair, Andrew, Atchison, Bates, Buchanan, Caldwell and 31 more | 55 hr |
Nearby
Severe Thunderstorm Warnings in Missouri, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.